American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L26) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Shigeru Kanemitsu, Hailong Li and Nianliang Wang. Weighted short-interval character sums. Proc. Amer. Math. Soc. 139 (2011) 1521-1532. MR 2763742.
Abstract, references, and article information   
View Article: PDF

[2] Igor E. Shparlinski. Bilinear sums with exponential functions. Proc. Amer. Math. Soc. 137 (2009) 2217-2224. MR 2495254.
Abstract, references, and article information   
View Article: PDF

[3] John B. Friedlander and Igor E. Shparlinski. Double exponential sums over thin sets. Proc. Amer. Math. Soc. 129 (2001) 1617-1621. MR 1814088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1